# SDR CA121231003

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 1,414 hours
- Engine: Garrtt TFE73140
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Part number: M500D4ND
- Condition: Defective
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PRIMARY PITCH TRIM FAILED TO TRIM NOSE UP, RELAY 72C FOUND DEFECTIVE AND REPLACED.
